# SDR UIEA2012022900069

- Difficulty date: February 29, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,398 hours, 14,451 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911722
- Part serial: 1293C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE START VALVE WOULD NOT OPEN DURING START.   R & R LEFT ENGINE START VALVE IAW AMM 80-11-02. OPS CHECKED GOOD.
